# SDR HALA95171

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: DC9MAIN
- Condition: Rim Cracked
- Location: Nr 3 Mlg
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

HNL - AFTER LANDING, EXPERIENCED LOUD BANG.  NR 3 TIRE LEFT AIRCRAFT.  REPLACED NR 3 MAIN WHEEL ASSY SPIN CHECKED OK.  FOUND RIM AND NUT/HUB CAP STILL SECURE.  TIRE LEFT AIRCRAFT DUE TO RIM CRACK.  SECURITY CHECKED OF RIGHT WING NO ADDITIONAL DAMAGED NOTED.  (M)
